# SDR ASOA05891

- Difficulty date: October 21, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N672BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 4871907191
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ROA, THE CABIN FLOOR EMERGENCY LIGHTS, AT ROWS 7 AND 8, WERE FOUND TO BE INOPERATIVE.  MAINTENANCE RESECURED THE FLOOR EMERGENCY LIGHT CONNECTORS, AT ROWS 7 AND 8.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
